MathSciNet Relay Station
MathSciNet bibliographic data
MR455049 (56 #13290) 58F20 (58F10)
Newhouse, Sheldon E. Quasi-elliptic periodic points in conservative dynamical systems. Amer. J. Math. 99 (1977), no. 5, 1061–1087.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement